# SDR AALA20160720002

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 3,705 hours, 1,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Damaged
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATED MOUNTED EMERGENCY LIGHT AT SEAT 11C IS DAMAGED AND INOPERATIVE.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-19. OPS CHECKED NORMAL.
